Handling Of Skin Exposed To Concentrated HNO3?

Illustration of Handling Of Skin Exposed To Concentrated HNO3?
Illustration: Handling Of Skin Exposed To Concentrated HNO3? ars.els-cdn.com

The skin of my hands was exposed to concentrated HNO3 during practicum, and it turned yellow but didn’t hurt. After 2 days the yellow color hasn’t disappeared. Is that all right? Then how do you get rid of it?

1 Answer:

Hello Nida Thank you for asking HealthReplies.com.


HNO3 or nitric acid is a chemical compound that is acidic and corrosive. One of the reactions caused when it comes into contact with the skin is burns on the skin. This can cause symptoms of heat, pain, burning, blisters, redness, rolling until the skin peels. And if it occurs in a large enough area of ​​the skin, you should immediately visit a doctor at the nearest health facility.


Here's the first aid you can take if the skin comes in contact with dangerous chemical compounds:

Immediately take off clothing or jewelry that has been exposed to the compound so that it does not come in contact with skin
Immediately flush the affected area with running water, making sure the chemical is rinsed off with water
Cover the area with a wet or damp sterile gauze
If the wound is large enough, see the nearest doctor immediately

However, nitric acid can also cause other complaints if pressed on the skin such as discoloration of the skin. This occurs because the skin layer contains protein, and this nitric acid when it reacts with protein can produce a yellowish color on the skin or this reaction is called a xanthoproteic reaction. Therefore, you should use complete personal protective equipment such as special gloves according to the standards set before you carry out activities with these compounds. Most of these complaints are not harmful and do not interfere with health. However, if the complaint bothers you and the discoloration is widespread, you can consult the nearest skin specialist. Usually, to remove the dye can be done by giving certain compounds to the skin, but it is usually done according to doctor's recommendation.


A few of our answers may be useful.

: by

Related Question

Side Effects Of Masturbation During Menstruation?

Side Effects Of Masturbation During Menstruation?

(1 year ago)

I want to ask, is it dangerous or not the wife get an orgasm by masturbating while menstruating...

Does The Right Stomach Ache Recur?

Does The Right Stomach Ache Recur?

(1 year ago)

hello, I want to ask, 2 years ago I was sick with uterine infection and I was cured but still had to take medication and check up but I never took any other drugs or check ups, and...

(12 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *